I haven’t felt right all week and then it hit me, it has to be the new drug I’m on. There is that period of adjustment you go through, when the drug is getting in your system and making things all crazy inside. The next day is usually a little better. Not this time, I have felt like the “walking dead” for a week now. My head feels all spacey, I do not respond to anything quickly, and it is like my emotions have disappeared, and I am living life in “slow-motion”. Really strange feeling. I called the doctor and there answer was, “give it time, your body will adjust”. It seems like my favorite word “TIME”, is creeping back into my life slowly.
I have always been incredibly sensitive to medications. I do not partake in alcohol consumption and I have never touched an illegal drug. Tylenol makes me sleepy and I turn into a comedian when drinking, so I avoid both. Just like peanuts, I’m allergic. The other is just not legal! I am a good southern girl, I have to keep my reputation clean.
So, my plan is to give the haze a few more daze……If the fog does not clear, I’ll call the doc……..